MathSciNet Relay Station
MathSciNet bibliographic data
MR1431267 (98a:52019) 52B45 (14M25)
Brion, Michel The structure of the polytope algebra. Tohoku Math. J. (2) 49 (1997), no. 1, 1–32.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement